# SDR DALA2021081904837

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1400-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 ER/A 593437-14, DURING HCK AT QRO, DENTS WERE NOTED ON THE FUSELAGE SKIN, STA 1400-1440, STR 27R-28L. ER/A 593437-14 SECTION I REPAIR WAS PERFORMED. FOLLOW ON ACTION IS REQUIRED FOR DTE. (1915308)
